My doctor told me not to take the brown pills Why not?? what are the brown pills are for???
I am a 20 year old college student. At the time of my first visit to the obgyn I was not sexual active but I had heavy periods with cramps and very irregular cycle. Therefore he started me on Generess Fe. I loved it for the first six months but now I am experiencing an almost constant spotting like bleeding since my last period. I am supposed to get my period this week because I am still taking Generess Fe and am currently on the placebo pills of this pack. Being away at school it is hard to see my normal obgyn and now I am wondering if the campus health services would be helpful in this situation.....can anyone confirm if they had the same issue while taking this? Did your doctor end up changing your dosage/prescription? Any lifestyle changes or any other advice that could be helpful to reduce the spotting (at least for a couple days until I get back to my normal doctor)??
I have been on generess for 2 months now. I was on ortho-tricyclen for almost 10 years (besides when I was pregnant and nursing) and started have extremely long, horrible periods. The doctor placed me on this to help shorten my period. Since taking this, I have had some weight gain (may be due to holiday season as well, but I crave food all the time and am never satisfied), my fingers swell constantly, I have THE worst mood swings, morning sickness (yes I take it at night, this usually helps with the morning sickness thing), cramps have just gotten weird (very dull constant pain, but nothing seems to help), and a very low sex drive. While my periods only last for 3 or 4 days and are very light, I'm not sure if this pill is worth all of the other symptoms. I am going to give it one more month to just see if it just takes my body some time to get used to or what, but I have a feeling a call back to the doctor may be in my future. Really do your research before taking this pill!
i started Generess Fe 3 and a half weeks ago and i am extremely irritable and a low sex drive and i worried it will continue . will this subside when i get used to it or should i try a new birth control?
Been on Generess Fe for almost 6 months
I have been on this pill for almost six months. I have experienced a little weight gain, breast tenderness, and mood swings. However, my periods have been regular and lighter. Although, during my 5 and 6 months on the pill I have started my period a week earlier than my placebo pills. Has this happened to anyone else? It is normal? Should I be worried?